Alert archive / Florida / Small Craft Advisories in 2011

Small Craft Advisory 35, NWS Tallahassee, FL

December 3, 2011

NWS Tallahassee, FL issued this small craft advisory at Dec 3, 2011, 2:26 PM EST. It took effect at Dec 3, 2011, 4:00 PM EST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Dec 3, 2011, 2:26 PM EST (19:26 UTC)
In effect from
Dec 3, 2011, 4:00 PM EST
Expired
Dec 4, 2011, 10:00 AM EST
In force
18 hr
Issued by
NWS Tallahassee, FL

The text

As transmitted, in the capitals the NWS used until 2016.

039 
WHUS72 KTAE 031926
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
226 PM EST SAT DEC 3 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST SUNDAY...

.THE LARGE DIFFERENCE IN PRESSURE BETWEEN A STRONG HIGH 
PRESSURE CENTER OFF THE NEW ENGLAND COAST AND LOWER PRESSURE TO
THE SOUTH AND WEST WILL CAUSE WINDS TO REMAIN QUITE STRONG
OVERNIGHT...WITH SMALL CRAFT ADVISORY CONDITIONS INTO SUNDAY
MORNING.

GMZ750-755-770-775-040345-
/O.NEW.KTAE.SC.Y.0035.111203T2100Z-111204T1500Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
226 PM EST SAT DEC 3 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST SUNDAY. 


* WINDS: EAST AROUND 20 KNOTS WITH HIGHER GUSTS.  

* SEAS: 4 TO 6 FEET...BRIEF PERIOD OF 7 FEET POSSIBLE WELL
  OFFSHORE.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

FOURNIER
3 follow-up statements
159 
WHUS72 KTAE 040102
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
802 PM EST SAT DEC 3 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST SUNDAY...

.THE LARGE DIFFERENCE IN PRESSURE BETWEEN A STRONG HIGH PRESSURE
CENTER OFF THE NEW ENGLAND COAST AND LOWER PRESSURE TO THE SOUTH
AND WEST WILL CAUSE WINDS TO REMAIN QUITE STRONG OVERNIGHT...WITH
SMALL CRAFT ADVISORY CONDITIONS INTO SUNDAY MORNING.

GMZ750-755-770-775-041000-
/O.CON.KTAE.SC.Y.0035.000000T0000Z-111204T1500Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
802 PM EST SAT DEC 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY. 

* WINDS: EAST AROUND 20 KNOTS WITH HIGHER GUSTS.

* SEAS: 4 TO 6 FEET...BRIEF PERIOD OF 7 FEET POSSIBLE WELL  
OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
815 
WHUS72 KTAE 040926
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
426 AM EST SUN DEC 4 2011

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
THIS MORNING...

.STRONG EASTERLY FLOW ALONG THE SOUTHERN EDGE OF HIGH PRESSURE HAS
RESULTED IN ADVISORY LEVEL WINDS AND SEAS OVER PORTIONS OF OUR
FORECAST WATERS. THIS AREA OF HIGH PRESSURE WILL WEAKEN THROUGH
THE DAY...ALLOWING WINDS AND SEAS TO FALL BELOW ADVISORY LEVELS BY
MID MORNING.

GMZ750-755-770-775-041500-
/O.CON.KTAE.SC.Y.0035.000000T0000Z-111204T1500Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
426 AM EST SUN DEC 4 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WINDS: EAST AROUND 20 KNOTS WITH HIGHER GUSTS.

* SEAS: 4 TO 6 FEET...BRIEF PERIOD OF 7 FEET POSSIBLE WELL
OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

HARRIGAN
353 
WHUS72 KTAE 041516
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1016 AM EST SUN DEC 4 2011

...THE SMALL CRAFT ADVISORY HAS BEEN ALLOWED TO EXPIRE...

GMZ750-755-770-775-041630-
/O.EXP.KTAE.SC.Y.0035.000000T0000Z-111204T1500Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1016 AM EST SUN DEC 4 2011

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

18-WOOL

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 3, 9:12 AM EST, 5 hours 14 minutes earlier.

Area forecast discussion, Dec 3, 9:12 AM EST, 5 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
912 AM EST Sat Dec 3 2011

.DISCUSSION...
The 14 UTC regional surface analysis showed a high pressure ridge
extending from VA to southwest AL. Our forecast area, being south
of the ridge axis, had light east winds over land and east winds
of 15 to 20 KT over the coastal waters. We expect this afternoon
to be very similar to Friday, with highs around 70 degrees and
fair skies.

&&

.AVIATION...
Unlimited visibility and ceilings are expected through this
evening, with east winds of 5 to 10 KT. Some of the NWP guidance
now coming in forecasts low visibility and/or lowering ceilings
late tonight, so we will have to revisit this issue when the
12 UTC guidance finishes and the 18 UTC TAF package is issued.

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...None.
GA...None.
FL...None.
GM...None.

&&

Fournier
Hazardous weather outlook, Dec 3, 5:56 AM EST, 8 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
556 AM EST SAT DEC 3 2011

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-040800-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
556 AM EST SAT DEC 3 2011 /456 AM CST SAT DEC 3 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
PERIODS OF CAUTIONARY TO ADVISORY LEVEL WINDS AND SEAS ARE
EXPECTED OVER THE COASTAL WATERS TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THE NEXT COLD FRONT IS EXPECTED TO ARRIVE LIKELY LATE TUESDAY.
FEW SHOWERS OR THUNDERSTORMS WILL BE POSSIBLE WITH THIS FRONT...
HOWEVER AT THIS TIME THE THREAT FOR SEVERE WEATHER APPEARS LOW. WINDS
AND SEAS ARE EXPECTED TO ELEVATE TO ADVISORY LEVELS IN THE WAKE OF
THE FRONT TUESDAY NIGHT. A COLDER AND MUCH DRIER AIRMASS WILL
FILTER IN BEHIND THE FRONT WITH FREEZING OR NEAR FREEZING
TEMPERATURES BOTH WEDNESDAY AND THURSDAY NIGHTS FOR MOST INLAND
LOCATIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

BARRY

Nearby

Small Craft Advisories in Florida, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.